| Model Number |
123400 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that upon opening tray, it was missing both catheters from middle level.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure mode could be, "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review is not required as the reported event is unlikely to be caused by the user.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
Event or Problem Description